MathSciNet Relay Station
MathSciNet bibliographic data
MR2651848 15A24 (15B48 47A62)
Yin, Xiaoyan; Liu, Sanyang Positive definite solutions of the matrix equations $X\pm A^\ast X^{-q}A=Q(q\geq 1)$. Comput. Math. Appl. 59 (2010), no. 12, 3727–3739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement